# SDR UPS204465

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND DELAMINATION ON THE UPPER SURFACE AND LOWER SURFACE OF THE LEFT WING INBOARD FORE FLAP.  MAINTENANCE REPAIRED THE UPPER AND LOWER SURFACES OF THE LEFT WING INBOARD FORE FLAP IAW SRM 51-40-6.
